For about a month now i have been having some rash and continuous hard itching. This started at the back of my right knee. I tried using an over the counter hydrocortizone extra strength and the itch stopped, but it continued after a couple days...The worst thing is that when i scratch, it become more intense and is spreading all over my foot and leg areas. (i know i should go to a doctor, but could u say what it might be?) It has white patches and tiny bumps after scratching. I can see that in very small amounts they seem to be taking over my left leg...Also, i can't say if this is only at nights that it itches more although it seems so, or it is because i pay more attention in the nights to the condition. HELP! thanks.
You could be having scabies caused by a mite..The action of the mites moving within the skin and on the skin itself produces an intense itch which may resemble an allergic reaction in appearance. The presence of the eggs produces a massive allergic response which, in turn, produces more itching.
Or it could be an allergy or just dry skin which causes intense itching(this is usually seen only in winter.
You could apply calamine lotion on it.Also try taking an anti-allergic tablet.
Consult a dermatologist for further help.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.